sexologist-icon

Pain during urinating

I took medicine to postpone my periods. My periods date ws 14 n last I took medicine on 15 thn on 15 n 16 I had unprotected sex. I took ipill on 16 n its bn 4 days I hv nt got my periods.i ate ginger papaya to have my periods bt nthg happnd nw I feel lyk urinating in evry half n hour and sum pressure in vagina. Y is it
views-icons 17 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jyotsna Gupta
Gynecologist 14 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

taking pills to postpone periods can cause irregular menses.  You have also taken I pill which further causes hormone imbalance. It will be better to take pregnancy test and if negative then visit gynaec and get ultrasound done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Guninder kaur
Gynecologist 15 yrs exp Ghaziabad
Taking  pills  for  postponing  period s  do  alter  your  cycle but  you  should  have yyour  period within  10 days  of  finishing  that  medicine s. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO